Addiction: Substance Abuse Community
OUCH!!!!!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

OUCH!!!!!

I am on a taper plan and have been doing so well. I have slowly gone from 50 mg Hydro a day to 15 mg currently. My husband holds my pills for me, so I have no access to them. I am not having any WD (at least not yet), but the pain I started taking the pills for in the first place is back with a vengeance!!! Literally my back is hurting so bad that it is giving me pounding headaches and I can barley function. I have tried Advil, Aleve, Ibuprofen, and Tylenol and nothing touches it! I obviously don't want to be on Hydro, but am I going to have to live with this pain for the rest of my life?!? I'm not sure i can do it! :(
3 Comments Post a Comment
Blank
1235186_tn?1339127464
Hi congrats on your taper. You are doing great. There will be rebound pain. Try hot baths with Epsom salts, OTC pain patches, heating pad,ice.
Have you tried other pain management ? Chiropractor,massage,physical therapy,hydrotherapy,acupuncture. It will take a couple months opiate free to re-evaluate your pain. Hope you feel better.
Keep the faith,
Debbie
Blank
4722421_tn?1360712171
Glad you posted! My thought was that you MIGHT be going through WD symptoms which you are mixing in with your pain. You mentioned headaches so bad and not being able to function....that really sounds like WDs to me. Try to hang in there and once you are off the meds completely for about 2 weeks, you can access your pain level a bit more clearly. BTW-I am VERY sympathetic to back pain as I had 2 spinal fusion one right after another and still recovering from that. I went cold turkey a month ago and the like I said, it took me a couple of weeks before I started to be functional....although for most folks, it sounds like they turn the corner around day 6-7. I am super sensitive! I was also very afraid of the pain as i lived with severe pain for years...hence I started taking Norco (a type of hydro) and Soma (muscle relaxant) under doctor's orders. Anyway, my pain is a lot more manageable than I thought. I can't "power" through it though as I used the meds to keep me going. I take lots of rests and try to be kind to my body.

I wish you the very best for your recovery and for your pain! Hang in there and keep us posted on your progress.
Blank
Avatar_f_tn
Thank you so much for your responses! I knew that my pain would come back, but I really think it is being exaggerated because my body is so used to the stupid Norco. I am keeping on! I know I can do this! It will be worth it and I am so grateful for this community!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
5347058_tn?1381192026
Blank
ariley13
Boston, MA
6463448_tn?1405130767
Blank
msdelight
Bangor, ME
4810126_tn?1409496012
Blank
EvolverU
Boston, MA
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1926359_tn?1331591739
Blank
lulu747
Vancouver